MathSciNet Relay Station
MathSciNet bibliographic data
MR2041901 (2005g:46070) 46E35 (28A75 30C65 31C45 58A99)
Keith, Stephen A differentiable structure for metric measure spaces. Adv. Math. 183 (2004), no. 2, 271–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement